MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SITE-RITE; GENERAL-PURPOSE ULTRASOUND IMAGING SYSTEM

C.R. BARD, INC. (BASD) -3006260740 SITE-RITE; GENERAL-PURPOSE ULTRASOUND IMAGING SYSTEM
Catalog Number 9770086
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the unit is giving ec101.A reboot clears the error but they are having to reboot it every time they use the machine.18 feb 2026 evaluation found snow at the bottom of the screen.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device was returned to the service facility for evaluation.During the evaluation, the reported issue of unit is giving ec101 was confirmed.The unit was powered up and operated as expected, however it was noticed that there was snow at the bottom of the screen, the problem was traced to the beamformer pcb , the beamformer pcb was replaced and the snow went away, in addition the ec101 error is a beamformer error.The root cause is due to an internal failure within the beamformer pcb.

Brand Name
SITE-RITE
Common Device Name
GENERAL-PURPOSE ULTRASOUND IMAGING SYSTEM
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DYMAX CORP. -2523003
110 marshall drive
warrendale PA 15086
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24392770
Report Number3006260740-2026-01023
Device Sequence Number16074854
Product Code ITX
UDI-Device Identifier00801741095450
UDI-Public(01)00801741095450(11)171005
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K150529
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9770086
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown